# SDR SWIA202163713

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6  CORRODED BETWEEN FS320.163 AND FS338.963.     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED PAX DOOR DD6 INTERCOSTAL IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETE FORM 337. NO WEIGHT CHANGE NOTED.
